Header

UZH-Logo

Maintenance Infos

Methadone-induced Torsade de pointes after stopping lopinavir-ritonavir


Lüthi, B; Huttner, A; Speck, R F; Mueller, N J (2007). Methadone-induced Torsade de pointes after stopping lopinavir-ritonavir. European Journal of Clinical Microbiology & Infectious Diseases, 26(5):367-369.

Statistics

Citations

Dimensions.ai Metrics
19 citations in Web of Science®
22 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

46 downloads since deposited on 26 Nov 2018
43 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:570 Life sciences; biology
610 Medicine & health
Language:English
Date:4 May 2007
Deposited On:26 Nov 2018 16:33
Last Modified:24 Sep 2019 23:44
Publisher:Springer
ISSN:0934-9723
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s10096-007-0293-5
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicencespringer101007s1009600702935 (Library Catalogue)
PubMed ID:17440756

Download

Green Open Access

Download PDF  'Methadone-induced Torsade de pointes after stopping lopinavir-ritonavir'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 92kB
View at publisher